Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 274636, 16 pages
http://dx.doi.org/10.1155/2012/274636
Research Article

Improving Results on Convergence of AOR Method

Department of Mathematics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 16 June 2012; Revised 27 August 2012; Accepted 4 October 2012

Academic Editor: Carlos J. S. Alves

Copyright © 2012 Guangbin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present some sufficient conditions on convergence of AOR method for solving with being a strictly doubly diagonally dominant matrix. Moreover, we give two numerical examples to show the advantage of the new results.